Access count of this item: 25

Files in This Item:
File Description SizeFormat 
1947-04.pdf2.41 MBAdobe PDFView/Open
Title: Adaptive modeling of shallow fully nonlinear gravity waves (Mathematical Analysis in Fluid and Gas Dynamics)
Authors: Dutykh, Denys
Clamond, Didier
Mitsotakis, Dimitrios
Issue Date: Apr-2015
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1947
Start page: 45
End page: 65
Thesis number: KJ00009845322
URI: http://hdl.handle.net/2433/223897
Appears in Collections:1947 Mathematical Analysis in Fluid and Gas Dynamics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.